Some remarks on the rational homotopy type of diagrams and reduced K O
Homotopie algébrique et algèbre locale, Astérisque no. 113-114  (1984), p. 187-191
@incollection{AST_1984__113-114__187_0,
     author = {Golasinski, Marek},
     title = {Some remarks on the rational homotopy type of diagrams and reduced $K\_O$},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     pages = {187-191},
     zbl = {0548.55010},
     mrnumber = {749056},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__113-114__187_0}
}
Golasinski, Marek. Some remarks on the rational homotopy type of diagrams and reduced $K_O$, in Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 187-191. http://www.numdam.org/item/AST_1984__113-114__187_0/

[1] A. K. Bousfield, D. M. Kan - Lecture Notes in Math. 304 1972. | Zbl 0259.55004

[2] J. F. Jardine - Algebraic homotopy theory, Can. J. Math. 33 1981, pp. 302-319. | Article | MR 617621 | Zbl 0444.55018

[3] D. M. Kan, E. Y. Miller - Homotopy types and Sullivan s algebras of 0-forms, Topology vol. 16 1977, pp. 193-197. | Article | MR 440539 | Zbl 0367.55007

[4] M. A. Penna - On a theorem of Sullivan, Can. Math. Bull. Vol. 21 1978 pp. 201-206. | Article | MR 502332 | Zbl 0384.58006

[5] D. G. Quillen - Lecture Notes in Math. 43 1967. | Zbl 0168.20903

[6] D. Sullivan - Differential forms and the topology of manifolds, Proc. of Congress on Manifolds, Tokyo, Japan 1973 pp. 37-49. | MR 370611 | Zbl 0319.58005

[7] G. Triantafillou - Equivariant minimal models, Trans, of A.M.S. Vol. 274 2 1982, pp. 509-532. | Article | MR 675066 | Zbl 0516.55010